中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Unitarity method with spurious pole
作者: Feng, Bo ;  Yang, Gang
刊名: NUCLEAR PHYSICS B
出版日期: 2009
卷号: 811, 期号:40910, 页码:305-352
关键词: ONE-LOOP AMPLITUDES ;  SUPER-YANG-MILLS ;  GAUGE-THEORY AMPLITUDES ;  ALGEBRAIC REDUCTION ;  FEYNMAN DIAGRAMS ;  SCALAR INTEGRALS ;  RATIONAL PARTS ;  SCATTERING-AMPLITUDES ;  TREE AMPLITUDES ;  MHV VERTICES
学科分类: Physics
通讯作者: Yang, G , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100190, Peoples R China
部门归属: [Yang, G] Chinese Acad Sci, Inst Theoret Phys, Beijing 100190, Peoples R China; [Feng, B] Zhejiang Univ, Ctr Math Sci, Hangzhou 310003, Zhejiang, Peoples R China
英文摘要: In unitarity cut method, compact input of on-shell tree level amplitudes is crucial to simplify calculations. Although BCFW on-shell recursion relation gives very compact tree level amplitudes, they usually contain spurious poles. In this paper, we present a method to deal with this issue and provide explicit simple algebraic functions for various coefficients in the presence of spurious poles. As an application, we present analytic result (not just rational term) for one-loop five gluon A(- + + + +) with scalar propagator for the first time. (c) 2008 Elsevier B.V. All rights reserved.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000263249800012
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5345
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Unitarity method with spurious pole.pdf(546KB)----开放获取View Download

Recommended Citation:
Feng, Bo,Yang, Gang. Unitarity method with spurious pole[J]. NUCLEAR PHYSICS B,2009,811(40910):305-352.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Feng, Bo]'s Articles
 [Yang, Gang]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Feng, Bo]‘s Articles
 [Yang, Gang]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Unitarity method with spurious pole.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace